# SDR USAA2013020600027

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2530 · Buffet/Galleys
- Part: Service Cart
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL -  FLT 751  EN ROUTE BRU TO PHL.  AFT GALLEY OVEN AT STATION A-301 SMOKES WHEN ON.  TURNED OVEN OFF-SMOKE STOPPED.  CONDUCTED A GVI OF ACCESSABLE SECTIONS OF POWER CABLE TO OVEN.  REMOVED AND REPLACED THE GALLEY OVEN CART.
